MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. ACCUCATH ACE; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

BARD ACCESS SYSTEMS, INC. ACCUCATH ACE; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number AC1182250
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
Accucath ace 18g, we've had multiple issues with multiple patients.We had one catheter that auto reacted during procedure without the auto retractor button being hit.Another was the guidewire had straightened out within the catheter and was catching and could not be advanced.Another two were the catheter was successfully placed but the auto retract on that would not retreat on it's own and the needle and had to be withdrawn with the needle still exposed.These are all from the same lot, we have since pulled the remainder of the stock from the lot from our department.Lot number rekp0794 it's the accucath ace 2 1/4 inch catheters.Multiple patients yesterday and today.

Brand Name
ACCUCATH ACE
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key22352602
Report Number22352602
Device Sequence Number20853636
Product Code FOZ
UDI-Device Identifier00801741137945
UDI-Public(01)00801741137945
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/25/2025
Report Date (Section F) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAC1182250
Device Catalogue NumberAC1182250
Device Lot NumberREKP0794
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/30/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA06/25/2025